MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ENVELLA BED; BED, AIR FLUIDIZED

BAXTER HEALTHCARE CORPORATION ENVELLA BED; BED, AIR FLUIDIZED
Model Number P0819A
Medical Device Problem Code Flare or Flash (2942)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The baxter technician found the power cord and inlet needed to be replaced.A search of the baxter maintenance records showed baxter performed preventative maintenance on this bed in mar 2, 2026.It is unknown if the facility performed any other preventative maintenance on this bed.Per the baxter service manual, it is necessary for the envella air fluidized therapy system to have an effective maintenance program.We recommend that you do annual preventive maintenance (pm).Pm can help make sure of a long, operative life for the unit.Check that the power cord is in good condition: the plug is a one-piece molded plug assembly, the assembly shows no signs of cracking, the plug molding around the blade is not discolored, and the blade is tight in the molding.The power cord hooks show no sign of cracking and are intact with no damage.The power cord strain relief shows no sign of cracking and is intact with no damage.Repair or replace the part as applicable the technician replaced the power cord and inlet to resolve the reported event.Based on this information, no further action is required.
 
Event or Problem Description
Baxter received a report that envella bed had power cord burnt from inlet.The process step during which this occurred was unknown.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
ENVELLA BED
Common Device Name
BED, AIR FLUIDIZED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25273240
Report Number1824206-2026-01187
Device Sequence Number9703672
Product Code INX
UDI-Device Identifier00887761013834
UDI-Public(01)00887761013834(11)200623
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP0819A
Device Catalogue NumberP0819A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/23/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown